# SDR 2003FA0000770

- Difficulty date: July 30, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Aircraft: N6201T
- Make and model: Cessna R182
- Aircraft serial: R18201938
- Aircraft time: 1,302 hours
- Engine: Lyc O540J3C5
- Engine time: 1,302 hours
- Propeller: Mcauly B3D32C407
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B906
- Condition: Rotted
- Location: Vacuum Inlet
- Part time: 1,302 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM SUPPLY LINE (MFG PART NO S 5202-10) LINES FROM THE INLET FILTER TO THE INSTRUMENTS (EASTMAN HY---ON B906 REDI- PLASTICE LINE FELL APART WHEN TOUCHED. THIS AIRCRAFT IS AN ORIGINAL INSTALLATION AND THE SECOND WITH THIS PLASTIC INSTALLED.
